MathSciNet Relay Station
MathSciNet bibliographic data
MR2194720 (2006k:65013) 65C30 (65C20)
Higham, Desmond J.; Kloeden, Peter E. Numerical methods for nonlinear stochastic differential equations with jumps. Numer. Math. 101 (2005), no. 1, 101–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement